# SDR SWAA2024080722426

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 5,828 hours, 3,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY EXIT LIGHT INOP<[01] RELAMPED LH AFT OVERWING EMERGENCY EXIT LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
